I finished my daily B12 shots last Wed. Already my legs are aching real bad, and the numbness & tingling is
worse than before.
Any clues as to why it feels worse than it did? My next shot is due this Wed.
I don't know sweetie, mine only affected my fingers and then I got on B12 supplements right away which took care of it for me...
Peripheral neuropathy, in its most common form, causes pain and numbness in your hands and feet. The pain typically is described as tingling or burning, while the loss of sensation often is compared to the feeling of wearing a thin stocking or glove.
Peripheral neuropathy can result from such problems as traumatic injuries, infections, metabolic problems and exposure to toxins. One of the most common causes of the disorder is diabetes.
In many cases, peripheral neuropathy symptoms improve with time — especially if it's caused by an underlying condition that can be resolved. Medications initially designed to treat other conditions, such as epilepsy and depression, are often used to reduce the painful symptoms of peripheral neuropathy.
What has your doc done to test you further to find the culprit of the issues you're having with your legs?